MathSciNet Relay Station
MathSciNet bibliographic data
MR2846506 39A20 (39A23)
Bastien, G.; Rogalski, M. Global behaviour of solutions of cyclic systems of $q$ order 2 or 3 generalized Lyness' difference equations and of other more general equations of higher order. J. Difference Equ. Appl. 17 (2011), no. 11, 1651–1672.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement